It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello,

I recently went to the Dr. because I am pretty possitive I have ADD. The Dr. there said that he did not have the ability to diagnose me but he would give me a questionare to see if i likely have it and then he would give me medication for 1 month to see if it helped until I could get properly diagnosed. When my test came back you need a score of 70 for you to likely have ADD and I score well beyond that at 109. So he prescribed me 30mg of Adderall IR.

I took my first dose yesterday and I almost wanted to cry because of how much it helped me. The only problem is I felt that maybe my heart rate had sped up a little. Although, I dont know if this is due to the medication or if it was because I do have anxiety. I was worried about taking this drug and that could have done it. (I get really bad panic attacks occasionally) After the medication supposedly started to where off I got a pretty big headache. Also, my hands started to tingle as it was wearing off.

So this morning when I went to take it i decided maybe that dose was a little high so I took a half a pill at 15mg. I did not notice any difference with only taking half a pill. Then again when it started to wear off I started getting that huge headache. My heart also seemed to be doing the same thing while on it, but I have been nervous to take it so again I feel like i am only noticing it because of that.

So I am wondering... do you think the headaches and other issues are because my body is not used to taking this medication? Will it go away? Also, can I take medicine for my headache? Its just weird because as far as the headaches go it is only around 5hrs after I take the medication. I wonder if I had the XR if that would prevent the headaches because it would be active in my body longer... ??

I am going to make an appt this week to see a different Dr. (My old pediatrician sp? that knows a lot more about my history) I just am pretty worried about taking it again.

Please help!

**Also, I do have a heart murmer and the doctor I saw does know about it, but i almost fell like he forgot?? I am wondering if this is safe to take when I have this condition. I dont know what kind it is but I was born with it. He doesnt even know what kind it is because of that. Are there any good medications i can take that wont effect my heart like that? BTW if this helps I am 23 year old female.





All times are GMT -7. The time now is 12:52 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!